# SDR SWAA2021100419146

- Difficulty date: September 19, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 46,748 hours, 27,979 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: L/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H HORIZONTAL STAB INSPAR RIB ASSEMBLY AT STAB STA 129.50 HAS HFEC INDICATED CRACK IN LOWER SURFACE AT THIRD FASTENER HOLE AFT OF VERTICAL STIFFENER #4. FASTENER HOLE VISIBLY DAMAGED. ; / [01] PERFORMED NDT HOLE PROBE PER NDT PART 6 51-00-00 PRO. 16; VERIFIED CRACK INDICATION.; [02] REPAIR TO BE PERFORMED ON TTG8Q006LEM3.; [03] REPAIR TO BE PERFORMED ON TTG8Q006LEM3.; [04] REPAIR INCORPORATED INTO FAULT TTG8Q006LEM3.
